MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT ADMINISTRATION SET; ADMINISTRATIONS SETS WITH NEURAXIAL CONNECTORS

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT ADMINISTRATION SET; ADMINISTRATIONS SETS WITH NEURAXIAL CONNECTORS
Model Number 21-7624-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This file was originally incorrectly filed under registration number mrn 9617604-2025-00198.The date of that submission was 19-mar-2025.One device was received for investigation.The reported issue was confirmed during functional testing when the reported leaking issue was duplicated.However, the investigation did not identify a root cause for the observed condition.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Complaint information will continue to be monitored.
 
Event or Problem Description
It was reported that the tubing at the clip-on leaked.There was patient involvement, no patient injury was reported.

Brand Name
NRFIT ADMINISTRATION SET
Common Device Name
ADMINISTRATIONS SETS WITH NEURAXIAL CONNECTORS
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key22018315
Report Number3012307300-2025-05673
Device Sequence Number15823568
Product Code PWH
UDI-Device Identifier10610586044748
UDI-Public(01)10610586044748(17)260417(10)6006521
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2026
Device Model Number21-7624-24
Device Catalogue Number21-7624-24
Device Lot Number6006521
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown